# SDR UALA2009062201759

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 32,418 hours, 7,263 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 1 APU AUXILIARY POWER UNIT (APU) FIRE DETECTION SYSTEM LOOP 1 FAILURE.  STATUS MSG01- NOT ACTIVE CRUISE INTERMITTENT; APU FIRE DETECTION CARD HAS AN INTERNAL FAULT.  DB- APU FIRE DETECTION CARD MSG02- ACTIVE CRUISE HARD; APU FIRE DETECTION CARD HAS AN INTERNAL FAULT.  MSG03- ACTIVE CRUISE INTERMITTENT; APU FIRE LOOP 1 IS SHORTED.  DB- APU FIRE DETECTION CARD MSG-2610010 INACTV ER INTER MSG-2610010 ACTIVE ER HARD   MSG-2610100 ACTIVE ER INTER.  FIRE BOTTLE FIRED, CHECKED MEL ITEMS, ALL OK.  APU IS INOP.
